Discussions that mention lexapro

General Health board


Hello everyone. I am 29 and in reasonably good health, normal body weight, low blood pressure. I have a mystery that I am desperate to solve. For about the last month, I have experienced a chronic sensation that feels like a tightness/pressure/strain behind and directly above my left eye and eyebrow. It's not painful, only annoying and uncomfortable.

Now, here's some background that may help you help me figure this out:

In March, I had an MRI/MRA and CT scan for a questionable cerebral unruptured aneurysm 2 mm in size on the left cerebral artery. I went to the best neurosurgeon in my state only to be told the findings were insignificant, to go home and resume my normal life, that the finding may be a normal variation of the vessel and even if it's not it's too small to bother with. I was told to go home and resume my normal life with no followup. After he left the room, his nurse told me I could follow up in five years if I wanted to because she knew I was very anxious and nervous about the whole thing.

For this head/eye sensation thing that I've had for the past month, my doctor tells me it cannot be related to the above issue. He assumed it was sinuses and sent me for a waters view X-Ray, which found nothing. He told me to take Ibuprofen and just didn't seem very concerned.

Today, I went to the eye doctor thinking it could be eyestrain. Nope, eyes are perfectly fine.

Thursday I am going to the dermatologist because I thought maybe it could be something clogged under the skin causing the sensation. I got a spray on Mystic tan about a month ago and it broke my forehead out.

I also have generalized anxiety disorder and severe health anxiety, I am on 10 mg Lexapro and I take Xanax, approximately .5 mg twice daily every few days or so but not every day because I don't want to build up a dependence or tolerance.

I am at my wits end with this forehead/eye discomfort. I am scared that it is something like a tumor. My husband says it couldn't be because I just had a brain MRI/MRA and CT scan in March that didn't show anything.

People are starting to insinuate that the problem is imaginary or something. I KNOW what I am feeling. The uncomfortable sensation is certainly not imaginary to me.

I try Ibuprofen and Xanax and sometimes that seems to help the intensity of the sensation for awhile but it always seems to come back.

I was also thinking perhaps it is myofascial (?) in nature and has something to do with trigger points and referred pain. But I'm not sure.

Anyone have any idea what could be causing the problem? As I mentioned earlier, it's not painful but it is uncomfortable, constant and definitely a noticeable sensation.

Help, please!
Yes, the neurosurgeon himself said NO followup was necessary when I asked him about it, told me to resume normal activities and walked out of the room. I think the nurse only told me I could come back in five years simply to ease my mind because I have health anxiety, because he said never.

My doctor knows I only take Xanax as needed. I do take Lexapro daily as directed. I think it's OK to take Xanax every few days or whenever you need to, but I did hear it was bad to take it daily because of the addiction factor.

I have told him everything and I feel like he's kind of given up on me. Like, he's done all he can do and there's nothing more to do. Which is why I'm searching for answers on my own.
[QUOTE=AngieBaby77;3026406]Yes, the neurosurgeon himself said NO followup was necessary when I asked him about it, told me to resume normal activities and walked out of the room. I think the nurse only told me I could come back in five years simply to ease my mind because I have health anxiety, because he said never.

My doctor knows I only take Xanax as needed. I do take Lexapro daily as directed. I think it's OK to take Xanax every few days or whenever you need to, but I did hear it was bad to take it daily because of the addiction factor.

I have told him everything and I feel like he's kind of given up on me. Like, he's done all he can do and there's nothing more to do. Which is why I'm searching for answers on my own.

I have told him everything and I feel like he's kind of given up on me. Like, he's done all he can do and there's nothing more to do. Which is why I'm searching for answers on my own.

I'm seeing this more and more on these boards!

What is it w/doctors and healthcare???

Maybe there is nothing more your doctor can do. :confused:

I had a doctor tell me I had a condition and she asked me, "Well, do you have pain in your side?"
I said, "No."
She said, "Have you been running a fever?"
I said, "No".

She was like, "Well, if nothing's bothering YOU, then we won't bother IT."
I was dismissed just as quickly.

All kinds of test were ran on me, but I head to research it for myself to know exactly what was going on.
Maybe the best thing to do is leave it be until something else comes up.... :confused:
Hi eyesworld,

As a matter of fact, the Lexapro has seemed to cause muscular clenching which I have noticed at times in my jaw. Once it even caused discomfort in my ear area that felt like a clogged, infected ear when there was no infection there according to the doctor.

So, I'm leaning towards what you're saying...that perhaps the discomfort is due to jaw clenching...